# SDR 97ZZZM163

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DTW - FLT 509 - ON PUSH BACK, GROUND CREW NOTICED FLUID LEAKING FROM NOSE GEAR STRUT.  REPACKED NOSE GEAR STRUT IAW DC-9 MM CHAPTER 32-21-2, NO LEAKS NOTED.  (M)
